# SDR GTIA2014080901400

- Difficulty date: August 9, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 7,299 hours, 3,281 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Grip
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN MASK QUICK DON HAND GRIP IS BROKEN. R & R O2 MASK IAW AMM 25-12-41. SWAPPED O2 MASK BACK TO ORIGINAL POSITION IAW 35-12-41. OPS CHECK GOOD.
